Alert archive / New York / Freeze Warnings in 2012
Freeze Warning 9, NWS Albany, NY
NWS Albany, NY issued this freeze warning at May 17, 2012, 3:19 AM EDT for Hamilton County, Herkimer County, Warren County, New York. It took effect at May 18, 2012, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 17, 2012, 3:19 AM EDT (07:19 UTC)
- In effect from
- May 18, 2012, 12:00 AM EDT
- Expired
- May 18, 2012, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Albany, NY
Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY
The radar
The Ft Drum radar (KTYX), 103 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
643 WWUS71 KALY 170719 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 319 AM EDT THU MAY 17 2012 NYZ032-033-042-172100- /O.NEW.KALY.FZ.W.0009.120518T0400Z-120518T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG 319 AM EDT THU MAY 17 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. * LOCATIONS...SOUTHERN ADIRONDACKS. * HAZARDS...WIDESPREAD FROST. * TEMPERATURES...UPPER 20S TO LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES THAT WILL KILL UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MAZ001-NYZ038-041-043-054-083-084-VTZ013>015-172100- /O.NEW.KALY.FR.Y.0007.120518T0400Z-120518T1200Z/ NORTHERN BERKSHIRE-SOUTHERN HERKIMER-NORTHERN SARATOGA- NORTHERN WASHINGTON-EASTERN RENSSELAER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...HOOSICK FALLS... GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 319 AM EDT THU MAY 17 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. * LOCATIONS...NORTHERN BERKSHIRES...WESTERN MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...NORTHERN TACONICS AND SOUTHERN VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...MID 30S. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
645 WWUS71 KALY 172024 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 424 PM EDT THU MAY 17 2012 NYZ032-033-042-180600- /O.CON.KALY.FZ.W.0009.120518T0400Z-120518T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG 424 PM EDT THU MAY 17 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... * LOCATIONS...SOUTHERN ADIRONDACKS. * HAZARDS...WIDESPREAD FROST. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES THAT WILL KILL UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ039-040-047-058-063-082-180600- /O.EXA.KALY.FR.Y.0007.120518T0400Z-120518T1200Z/ SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN GREENE- WESTERN ULSTER-NORTHERN FULTON- INCLUDING THE CITIES OF...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...COBLESKILL...MIDDLEBURGH...HUNTER...TANNERSVILLE... WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD 424 PM EDT THU MAY 17 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. * LOCATIONS...FULTON AND MONTGOMERY COUNTIES AND THE EASTERN CATSKILLS. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MAZ001-NYZ038-041-043-054-083-084-VTZ013>015-180600- /O.CON.KALY.FR.Y.0007.120518T0400Z-120518T1200Z/ NORTHERN BERKSHIRE-SOUTHERN HERKIMER-NORTHERN SARATOGA- NORTHERN WASHINGTON-EASTERN RENSSELAER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...HOOSICK FALLS... GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 424 PM EDT THU MAY 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... * LOCATIONS...NORTHERN BERKSHIRES...WESTERN MOHAWK VALLEY...SARATOGA AND GLENS FALLS AREA...NORTHERN TACONICS AND SOUTHERN VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
225 WWUS71 KALY 172306 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 706 PM EDT THU MAY 17 2012 NYZ032-033-042-181200- /O.CON.KALY.FZ.W.0009.120518T0400Z-120518T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG 706 PM EDT THU MAY 17 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... * LOCATIONS...SOUTHERN ADIRONDACKS. * HAZARDS...WIDESPREAD FROST. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES THAT WILL KILL UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MAZ001-NYZ038>041-043-047-054-058-063-082>084-VTZ013>015-181200- /O.CON.KALY.FR.Y.0007.120518T0400Z-120518T1200Z/ NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE- EASTERN RENSSELAER-WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...COBLESKILL... MIDDLEBURGH...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 706 PM EDT THU MAY 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... * LOCATIONS...EASTERN CATSKILLS...NORTHERN BERKSHIRES...WESTERN MOHAWK VALLEY...SARATOGA AND GLENS FALLS AREA...NORTHERN TACONICS AND SOUTHERN VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
107 WWUS71 KALY 181219 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 819 AM EDT FRI MAY 18 2012 NYZ032-033-042-181330- /O.EXP.KALY.FZ.W.0009.000000T0000Z-120518T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG 819 AM EDT FRI MAY 18 2012 ...FREEZE WARNING HAS EXPIRED... UNDER SUNNY SKIES...TEMPERATURES HAVE RISEN TO ABOVE FREEZING IN ALL AREAS. $$ MAZ001-NYZ038>041-043-047-054-058-063-082>084-VTZ013>015-181330- /O.EXP.KALY.FR.Y.0007.000000T0000Z-120518T1200Z/ NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE- EASTERN RENSSELAER-WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...COBLESKILL... MIDDLEBURGH...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 819 AM EDT FRI MAY 18 2012 ...FROST ADVISORY HAS EXPIRED... UNDER SUNNY SKIES...TEMPERATURES HAVE RISEN TO THE UPPER 30S OR HIGHER. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at May 17, 1:37 AM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 17, 1:37 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 137 AM EDT THU MAY 17 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD FROM THE GREAT LAKES TO OVER THE NORTHEAST TONIGHT. IT WILL SHIFT TO THE ATLANTIC SEABOARD SATURDAY...AND BUILD THROUGH THE ATMOSPHERE FOR THE WEEKEND. TEMPERATURES WILL START COOL...AND WARM RAPIDLY OVER THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... 11-3.9U IMAGERY SHOWS SOME PATCHY STRATO CU OVER N HAM/N HERK COS...WITH RESIDUAL CLOUDS ASSOC WITH DEPARTING FRONTAL SYSTEM ONLY FM TACONICS EAST AND S OF ALB. THESE SHOULD EXIT MOST OF RGN NEXT 2-3 HOURS....WITH THE EXCEPTION OF THE ONE PATCHY OF STRATO CU THAT WILL DRIFT OVER THE S ADIRONDACK EXITING IN 2-4 HRS. OTRW THE -SHRA ASSOC WITH CDFNT ARE WELL EAST OF RGN AND SKIES WILL CLEAR BY DAYBREAK. 5MB PRESSURE GRADIENT OVER FCA WILL KEEP BREEZE UP...BUT IT SHOULD WEAKEN AS THE NIGHT PROGRESSES. N-NW BREEZE WILL STILL BE NOTICEABLE THUR...PARTICULARLY WHERE CHANNELED. HWVR WINDS WILL BCM LT AND VRBL BY EVENING. 500HPA TROF IS EAST OF FCA BY DAYBREAK...AND IN ITS WAKE SFC HIGH PRESSURE WILL BUILD EAST INTO FCA FM GRTLKS. IN CAA TEMPS WILL BE HELD TO 60S WITH SOME LOW 70S IN VLYS. HWVR AFTER A SEASONABLE DAY...SFC HIGH WILL SETTLE OVER RGN TNGT. WHILE THE NIGHTS ARE SHORT...COOL DRY AIR MASS WILL RADIATE NICELY...AND AREAS OF FROST AND FREEZE ARE EXPECTED OVER AREAS OF HIGHER TRRN AND MUCH OF ADIRONDACKS. WILL ISSUE FROST WARNINGS FOR THE IMPACTED AREAS. DURING THE DAY FRIDAY SFC HIGH WILL SHIFT TO ATLC SEABOARD AS 500HPA RIDGE BUILDS INTO GRTLKS. STRONG WAA WILL OCCUR AND AFTER CHILLY MORNING LOWS TEMPS WILL REBOUND INTO THE 70S WITH SOME UPPER 60S OVER HIR TRRN. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... RIDGE OF HIGH PRESSURE WILL BE CENTERED ACROSS THE FA FRIDAY NIGHT THROUGH SATURDAY NIGHT WITH A GRADUAL WARMING TREND. EXPECT MAINLY CLEAR SKIES...ALTHOUGH PARTLY CLOUDY CONDITIONS WILL EXIST ACRS THE SOUTHERN ADIRONDACKS AS A WARM FRONT LIFTS NORTH OF THE FA ACRS SRN CANADA. H8 TEMPS RISE SIGNIFICANTLY FROM +8 TO +10 C FRIDAY EVENING TO +11 TO +13 C BY SUNDAY MORNING. EXPECT LOWS FRIDAY NIGHT IN THE UPPER 30S TO MID 40S WITH HIGHS ON SATURDAY IN THE MID 70S TO AROUND 80 AND LOWS SATURDAY NIGHT IN THE MID 40S TO MID 50S. WINDS WILL GENERALLY BE LIGHT AND VARIABLE AS WITH HIGH PRESSURE OVERHEAD ANY PRESSURE GRADIENT IS ALMOST NEGLIGIBLE. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A TRANQUIL LONG TERM PORTION OF THE FORECAST AS WE TRANSITION FROM THE COOLER CYCLONIC FLOW ALOFT ON FRIDAY TO BUILDING HEIGHTS AND SURFACE PRESSURES FOR THE WEEKEND. MODEL CONSENSUS IS RATHER HIGH CONFIDENCE FOR A DRY AND SEASONABLE TO ABOVE SEASONABLE TEMPERATURES. MEANWHILE...WE WILL BE MONITORING THE EVOLUTION OF THE CUT OFF UPPER LOW OVER THE SOUTHEAST CONUS LATER INTO THE WEEKEND INTO EARLY NEXT WEEK. HERE...THE MODEL SUITE DIVERGES WITH PLACEMENT...MOISTURE CONTENT...AND EVENTUAL TRACK OF THIS SYSTEM. THE LATEST ECMWF IS THE MOST AGGRESSIVE WITH TRACKING THIS SYSTEM NORTHWARD WITH AN INCREASE PROBABILITY OF SHOWERS LATER MONDAY. THE GFS HANGS ONTO THE RIDGE LONGER LIMITING THE POTENTIAL FOR SHOWERS. THE GGEM IS IN CLOSER AGREEMENT WITH THE ECMWF...WITH A FURTHER INLAND TRACK OF THIS SYSTEM. PER HPC COLLABORATION AND NEIGHBORING OFFICES...WE WILL CONTINUE ALONG THE SLIGHT CHANCE PROBABILITIES AND KEEP TEMPERATURES RATHER MILD. OVERALL...TEMPERATURES WILL AVERAGE AT OR ABOVE NORMAL WITH PRECIPITATION BELOW NORMAL. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... CDFNT HAS PASSED WELL EAST OF FCA. W-NW WINDS ACCOMP CAA. SOME PATCHY MVFR BKN030 CIGS OVER HIR TRRN TIL DAYBREAK....OTHERWISE VFR CONDS. LLWS OCCURRING IN DEEP VLYS AS WINDS AT 2KFT 30030KTS..THIS WILL DIMINISH TWRD DAYBREAK. VFR CONDS UNDER MAINLY CLR SKIES TDY...WITH JUST SCT040 MAINLY N AND HIR TRRN. NW WINDS 10-15KTS WITH GUST TO 25KTS INTO MID AFTN...BCMG LT VRBL THIS EVENING. VFR CONDS AND CLR SKIES TNGT AND FRI. WINDS FRI LT AND VRBL. .OUTLOOK... SAT-MON...VFR. NO SIG WX. && .FIRE WEATHER... MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 TO 30 PERCENT THURSDAY AFTERNOON... IN WAKE OF A STRONG COLD FRONT PASSAGE THIS EVENING...HIGH PRESSURE APPROACHING FROM THE GREAT LAKES WILL BUILD EASTWARD INTO OUR REGION ON THURSDAY. THE HIGH WILL REMAIN IN PLACE PROVIDING DRY CONDITIONS FROM THE END OF THE WEEK THROUGH THE WEEKEND...WITH A WARMING TREND AS THE AIR MASS MODERATES. RELATIVE HUMIDITY VALUES WILL INCREASE TO AROUND 80 TO 95 PERCENT TONIGHT...THEN DROP TO MINIMUM VALUES BETWEEN 25 AND 30 PERCENT THURSDAY AFTERNOON. RH VALUES WILL RECOVER TO AROUND 75 TO 95 PERCENT THURSDAY NIGHT. WINDS TONIGHT WILL BECOME WEST-NORTHWEST AROUND 5 TO 15 MPH...SHIFTING TO THE NORTHWEST ON THURSDAY AT SIMILAR SPEEDS. WINDS THURSDAY NIGHT WILL BE NORTHWEST AROUND 5 MPH OR LESS. && .HYDROLOGY... NO HYDRO PROBLEMS ARE ANTICIPATED THROUGH THE NEXT 5 DAYS. DRY AND FAIR CONDITIONS WILL PERSIST INTO MONDAY. THESE WILL ALLOW RIVERS TO RECEDE CLOSER TO SEASONAL LEVELS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SNYDER NEAR TERM...SNYDER SHORT TERM...11 LONG TERM...IAA AVIATION...SNYDER FIRE WEATHER...JPV HYDROLOGY...SNYDER
Hazardous weather outlook, May 16, 9:07 PM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 907 PM EDT WED MAY 16 2012 MAZ001-NYZ032-033-041>043-083-084-VTZ013>015-171100- NORTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 907 PM EDT WED MAY 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN BERKSHIRES...SOUTHERN VERMONT...LAKE GEORGE SARATOGA REGION AND ADIRONDACKS. .DAY ONE...OVERNIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AREAS OF FROST MAY FORM LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING...AS TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ025-NYZ038>040-047>054-058>061-063>066-082-171100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON- 907 PM EDT WED MAY 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...SOUTHERN BERKSHIRES...CAPITAL REGION...MOHAWK VALLEY...TACONICS...CATSKILLS...MID HUDSON VALLEY. .DAY ONE...OVERNIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 3:19 AM EDT | Frost Advisory | ALY | Fulton, Greene, Herkimer, Montgomery, Rensselaer, Saratoga and 4 more | 29 hr |
Nearby
Freeze Warnings in New York, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.